# SDR CALA0100398

- Difficulty date: April 20, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 5,852 hours, 1,999 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fuse
- Part number: S272U8607
- Condition: Contaminated
- Location: Nlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR WOULD NOT EXTEND WHEN PUTTING LANDING GEAR DOWN.   FOLLOWED QRH PROCEDURE - NOSE GEAR EXTENDED MANUALLY.  BLEED HYDRAULIC RATE FUSE (EXTENSION).   AIR INSIDE SYSTEM.  REFERENCE TELEGRAPHIC SERVICE LETTER M7200-00-00442.  NO EXISTING FAULTS ON PSEU.  SWUNG GEAR, OPS CHECK OK.
